# SDR SWAA2024071111194

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 6,400 hours, 3,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FWD MEGAPHONE INDICATOR LIGHT NOT BINKING GREEN ON PREFLIGHT<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-803-MAX (MEGAPHONE BATTERY REPLACEMENT - PERMANENT)]
